Aa
A
A
Close
2010625_tn?1329375656
Feel bad and weird after coming down from a manic phase?
I am coming down from a manic phase. I just feel really weird. I don't know if it is from the feeling of the meds bringing me down or what. I feel like happy and sad at the same time. Has anyone else felt this way, or please tell me what has been your experiance of coming down from a manic phase? I just feel confused right now.
Cancel
4 Answers
Page 1 of 1
603015_tn?1329866573
After a Manic episode I usually go into a mixed state or rapid cycling, happy one minute and sad and crying the next, my mind is usually still busy and I have mind games, I then usually hit the depression. I know there is also a mania that is like a depressive mania, it has all the symptoms of mania but has depression at the same time, I cant remember what this is called. Hopefully your new medication will help level you out, it may take some time so give yourself a break and try to relax, you are not alone although it can feel like this, everyone on here can relate and help a little, just knowing it is something that many people go through. Take Care
Comment
Cancel
603015_tn?1329866573
Comment
Comment
Submit Comment
2010625_tn?1329375656
I think the rapid cycling is what I was having right before I went manic. I think the depressive mania you are talking about is like a mixed state...I think it is also called disphoric mania...maybe??? It does help just to be able to talk to others that can relate to these issues. I sometimes feel very alone in my struggles, and talking to others that can understand helps me to feel not so alone. I know I am trying to take it easy...I went and pampered myself a bit today and got out of the house and it helped me feel better. Everyone needs a break sometimes. :-)
Comment
Cancel
2010625_tn?1329375656
Comment
Comment
Submit Comment
10898512_tn?1413664458
This is the first time I had attempted to "come down" off a manic episode without inpatient hospitalization.  It is so much harder that I thought it would be.  After spending time with people I feel energized with feelings of playfulness and connectedness, and then I feel kind-of down and awful.  Also, the meds are strong and I hate feeling pulled down by Zyprexa and lithium.  I would encourage all to 1) take lithium or mood stabilizer so that you do not become manic and 2)go to the hospital if others are telling you you need to be there, you need to be there.  Going it alone as an outpatient is incredibly difficult and not so good.
Comment
Cancel
10898512_tn?1413664458
Comment
Comment
Submit Comment
1551327_tn?1414146344
This is an old post but I will go ahead and comment.  I do agree that inpatient care is needed most of the time when mania or chronic depression hits.  Staying on the meds is also important but more often than not it is a tendency to stop the meds completely which I do a lot.  I am back on my Seroquel now and it is really helping.
Comment
Cancel
1551327_tn?1414146344
Comment
Comment
Submit Comment
Your Answer
2010625_tn?1329375656
Answer
Know how to answer? Tap here to leave your answer...
Answer
Feel bad and weird after coming down from a manic phase?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Tompkinsville, KY
Avatar_universal
Blank
6726276_tn?1421130268
Blank
Huntington Beach, CA
1257808_tn?1322765815
Blank
Other
3236191_tn?1451025079
Blank
Your Bushes, MT
Avatar_universal
Blank